Some properties of arbitrary functions
Fundamenta Mathematicae (1934)
- Volume: 22, Issue: 1, page 70-76
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSchmeiser, Mabel. "Some properties of arbitrary functions." Fundamenta Mathematicae 22.1 (1934): 70-76. <http://eudml.org/doc/212680>.
@article{Schmeiser1934,
author = {Schmeiser, Mabel},
journal = {Fundamenta Mathematicae},
keywords = {set theory, real functions},
language = {eng},
number = {1},
pages = {70-76},
title = {Some properties of arbitrary functions},
url = {http://eudml.org/doc/212680},
volume = {22},
year = {1934},
}
TY - JOUR
AU - Schmeiser, Mabel
TI - Some properties of arbitrary functions
JO - Fundamenta Mathematicae
PY - 1934
VL - 22
IS - 1
SP - 70
EP - 76
LA - eng
KW - set theory, real functions
UR - http://eudml.org/doc/212680
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.